# SDR SWAA2013072218427

- Difficulty date: July 17, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 20,943 hours, 12,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT UPPER SURFACE CORRODED BETWEEN BS 500C & BS 500D, RBL 22.  R&R SUPPORT IAW SRM.
